# SDR HALA0700094

- Difficulty date: June 8, 2006
- Submitted: March 10, 2007
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 59,941 hours, 29,215 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 654-785
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXTERNAL FUSELAGE SKIN PANEL BS 654 TO 785, STR 36L TO 25L HAS MULTIPLE LIGHTNING STRIKES AND LIGHTNING STRIKE BLENDS.  REMOVED AND REPAIRED LIGHTNING STRIKE DAMAGE OF FUSELAGE SKIN, BS 654 TO 785, STR 25L TO 36L, IAW SRM 53-00-01 AND ACCOMPLISHED ALL STEPS OF EO 06-3053 AND HAL M 105 NR 698046.
